# SDR SWAA2022070120319

- Difficulty date: June 18, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 69,899 hours, 41,438 cycles
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 FWD AND AFT GIRT BAR FILLER PLATES HAVE PITTING AND ATTACH HARDWARE RUSTED. GIRT BAR LOCK FITTING FILLER PLATE. / [01] REMOVED AND REPLACED R-2 DOOR FWD AND AFT GIFT BAR FILLER PLATE AND BOLTS AS PER B737 AMM 25-66-02-400-801.;[02] VERIFIED STEP 1
